The Marshall Protocol Study Site Home

 Moderated by: Prof Trevor Marshall  
AuthorPost
Prof Trevor Marshall
Foundation Staff


Joined: Fri Jul 9th, 2004
Location: Thousand Oaks, California USA
Posts: 16086
Status:  Offline
Reuters has a report on a new Canadian study:
 
http://www.reuters.com/assets/print?aid=USBRE83210420120403

Even though the risk of eye damage is still low, it seems that it might be prudent for physicians to try Ceftin for acute infections, before resorting to the flouroquinolones.

..Trevor..

Andreea Soare
Member
 

Joined: Tue Apr 2nd, 2013
Location: Bucharest, Romania
Posts: 93
Status:  Offline
Hello, Dr. Marshall
I was just reading a prospect of Ceftin and I'm worried about some things, especially that doctors still dont accept MP and wouldn't know what to recommand. It says that Ceftin should be used with great caution in case of intestinal problems such as colitis which I have for all of my life I think, but I was diagnosed with it only 18 years ago...probably related to my SLE but back then, nobody knew. It also mentions kidney problems and I'm thinking about the high proteinuria, creatinin etc, due to SLE. So, in case of emergency, what should I do ?I'm worried about using fluoroquinolones... I repeat I come from Romania and under such circumstances, I better prevent than heal. :) so, just in case of emergency, I ask for your advice concerning that aspect. Thanks a lot.

Prof Trevor Marshall
Foundation Staff


Joined: Fri Jul 9th, 2004
Location: Thousand Oaks, California USA
Posts: 16086
Status:  Offline
The flouroquinolones seem to be OK for members taking Olmesartan. Maybe it protects against their side effect, who knows?

Ceftin is an effective antibiotic. People with colitis are going to react to most effective antibiotics, I suspect. But Doc ought to be able to control any reaction... Why not ask Doc to try a short course of Ceftin now, before you become too ill to check it out...

Cairo123
Support Team


Joined: Sat Oct 13th, 2007
Location: Texas USA
Posts: 6417
Status:  Offline
I just read this thread and realized that 12 years ago I was prescribed Levaquin for a week or two. About 8 months later I experienced a retinal tear. Fortunately it was caught in time and resolved with lazer surgery. Do not know if there is a connection or if this is just a coincidence.

Sallie Q
Support Team


Joined: Sun Jan 25th, 2009
Location: Away From Computer 4 Days, Australia
Posts: 5815
Status:  Offline
many references at
 https://www.ncbi.nlm.nih.gov/pubmed/?term=Retinal+Detachment+and+Fluoroquinolones

see https://mpkb.org/home/othertreatments/antibacterials/fluoroquinolones

Last edited on Wed Feb 8th, 2017 21:40 by Sallie Q

Joyful
Foundation Staff


Joined: Fri Jun 8th, 2007
Location: USA
Posts: 14700
Status:  Offline
:cool:



* We can help you understand chronic disease, but only your physician is licensed to give you medical care *

Powered by WowBB 1.7 - Entire site Copyright © 2004-2020 Autoimmunity Research Foundation, All Rights Reserved
Click here to view our PRIVACY POLICY
Page processed in 0.0315 seconds (70% database + 30% PHP). 17 queries executed.